MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER 635 BILIARY SELF EXPANDING METAL STENT; FGE CATHETER, BILIARY, DIAGNOSTIC - BILIARY STENT - METAL

COOK IRELAND LTD ZILVER 635 BILIARY SELF EXPANDING METAL STENT; FGE CATHETER, BILIARY, DIAGNOSTIC - BILIARY STENT - METAL
Model Number G50619
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Material Deformation (2976)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) #: k163018.Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
After they place whole device into the place and they try to deploy the device and they cannot deploy, so they change a new one.No additional details regarding patient outcome have been received to date.Currently no adverse effects to the patient have been reported.
 
Event or Problem Description
Supplemental report being submitted due to the investigation being completed on 09-mar-2021.After they place whole device into the place and they try to deploy the device and they cannot deploy, so they change a new one.No additional details regarding patient outcome have been received to date.Currently no adverse effects to the patient have been reported.
 
Additional Manufacturer Narrative
Pma/510(k) #: k163018.Annex g: g04044 - device deployer.Device evaluation: the zilbs-635-6-6 device of lot number cf1697826 involved in this complaint was not returned for evaluation.With the information provided, a document based investigation was conducted.Document review: prior to distribution zilbs-635-6-6 devices are subjected to a visual inspection and functional checks to ensure device integrity.These inspections and functional checks are outlined in internal procedures in place at cirl.A review of the relevant manufacturing records (cf1697826) revealed no discrepancies that could have contributed to this complaint.Upon review of complaints, this failure mode has not occurred previously with this lot number.Based on the information available to date, there is no evidence to suggest that there are any manufacturing issues associated with lot number cf1697826.There is no evidence to suggest that the customer did not follow the instructions for use (ifu0065-3).Root cause review: a definitive root cause could not be determined from the available information.A possible root cause could be attributed to tortious anatomy which may have compressed or rotated the delivery system as it advanced and prevented the stent from being deployed.Summary: the complaint is confirmed based on customer testimony.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Complaints of this nature will continue to be monitored for potential emerging trends.
 
Additional Manufacturer Narrative
Pma/510(k) # k163018.Device evaluation: the zilbs-635-6-6 device of lot number cf1697826 involved in this complaint was not returned for evaluation.With the information provided, a document based investigation was conducted.Lab evaluation: n/a.Document review: prior to distribution zilbs-635-6-6 devices are subjected to a visual inspection and functional checks to ensure device integrity.These inspections and functional checks are outlined in internal procedures in place at cirl.A review of the relevant manufacturing records (cf1697826) revealed no discrepancies that could have contributed to this complaint.Upon review of complaints, this failure mode has not occurred previously with this lot number.Based on the information available to date, there is no evidence to suggest that there are any manufacturing issues associated with lot number cf1697826.There is no evidence to suggest that the customer did not follow the instructions for use (ifu0065-3).Root cause review: a definitive root cause could not be determined from the available information.A possible root cause could be attributed to tortious anatomy which may have compressed or rotated the delivery system as it advanced and prevented the stent from being deployed.Summary: the complaint is confirmed based on customer testimony.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Complaints of this nature will continue to be monitored for potential emerging trends.
 
Event or Problem Description
A supplemental report is being submitted to capture updates made to annex d and g codes on 31-oct-2024.

Brand Name
ZILVER 635 BILIARY SELF EXPANDING METAL STENT
Common Device Name
FGE CATHETER, BILIARY, DIAGNOSTIC - BILIARY STENT - METAL
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
Manufacturer (Section G)
COOK IRELAND LTD
o halloran road
national technology park
limerick
Manufacturer Contact
sinead o'leary
o halloran road
national technology park
limerick 
MDR Report Key10178765
Report Number3001845648-2020-00361
Device Sequence Number11656022
Product Code FGE
UDI-Device Identifier10827002506197
UDI-Public(01)10827002506197(17)230113(10)CF1697826
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2023
Device Model NumberG50619
Device Catalogue NumberZILBS-635-6-6
Device Lot NumberCF1697826
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/25/2020
Event Location Hospital
Initial Date Received by Manufacturer 05/26/2020
Supplement Date Received by Manufacturer05/26/2020
05/26/2020
Initial Report FDA Received Date06/22/2020
Supplement Report FDA Received Date04/07/2021
11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale
Patient Weight68 KG